Correct a Hormonal Imbalance Naturally!

Mirena IUD
Posted by H82bu (New Zealand) on 08/16/2013
0 out of 5 stars

Over a period of 5 years my world fell apart. I went from loving life, lots of energy, being very social, life of the party, happy go lucky positive, quick witted and intelligent friendly female to a hermit. Suicide and depression were constant, my beautiful hair was falling out, dull and breaking. I couldn't hold a conversation because I couldn't get words out (I likened it to mental dyslexia - words, sentences were in my head but when I tried to speak everything became jumbled and lost). Fatigue overwhelmed me. My eyes became sensitive to light and there seemed to be a film covering them making everything blurry. Memory loss. Anxiety. Lesions, horrible things that wouldn't heal and looked like I had picked at them when in fact I hadn't touched them. I felt dirty and ugly and embarrassed when someone saw them. For four years I wore nothing but long tops that covered my arms. I still have horrible scars but they will fade. AND I could carry the list on. Since the majority of my problems were not visual, it was very hard having to explain to friends, family, partner, doctors and welfare ( I couldn't work) that I was ill, that I did have all these "problems" and I wasn't a Hypochondriac. I've never felt so alone and scared. Maybe I was going crazy. My doctor made me feel like a drug addict... I have lesions, I'm depressed etc etc - I must be on drugs, even when bloods came back negative but also perfect. So I stopped going to the doctors and I started doing internet searches, tried natural remedies and sprayed for mites and cleaned for mold and looked to the skies for chem trails. This was my life for 5 years. Then one day I came across a comment about the Mirena and it's side effects to name one SILICONE POISONING. Two days later I removed it myself since my doctor refused to acknowledge that the Mirena might be responsible and didn't think taking it out would benefit me. 5 months later nearly all my symptoms, problems, have 90% disappeared. My lesions have 100% gone. I have detoxed with Chlorella and cilantro and taken detox baths to help removal of poisons...... This time they are working because I removed what was making me ill. I still have a long way to go to get my life back on track. I've nearly lost my home and my mental well being took a smash in the face.


Mirena IUD
Posted by Natasha (Lakeville, Mn) on 12/05/2012
0 out of 5 stars

I had the same thing, I finally saw a homeopathic Dr in my area after the medical Dr al thought I was lying. After muscle testing (non invasive! ) and following his suggestions I am back to normal :) You are not alone. The Mirena is an evil litle thing.


Mirena IUD
Posted by Citygirl27 (Richardson, Tx, USA) on 09/21/2012
0 out of 5 stars

I am looking to see if anyone had any improvements after having a Mirena taken out. I have the spiky chin and lip hair, steady weight gain, etc, for the last 30 years (no matter if I was on b/c or not, and no matter which b/c) and am really looking for hope. I've been able to lose zero weight since having this in, and despite major dietary improvements my weight is up 40 lbs from when I had it inserted. (up 55 in total, but I am down 15 for this year, but it has taken extreme hunger, and weeks with occasions of several weeks without a budge). I am having it out next week as it expires Oct 1.


Mirena IUD
Posted by Robert (Dillsboro, Nc) on 05/07/2012
0 out of 5 stars

My wife age 40 has had mirena in for 5 months now and it's been very, very difficult.... She has started to take the nattokinase 100mg.... We will see what happens.


Mirena IUD
Posted by Sarah (Montrose, Pennsylvania) on 05/28/2011
0 out of 5 stars

Has anyone had any experience with having the Mirena IUD removed and any herbal/natural supplements to help detoxify and bring hormones back to balance? I have had some awful side effects (including weight gain despite eating healthy and working out, joint pain, breast soreness for months, and cysts coming and going, facial hair growth, and constant bloating/constipation/digestive issues) and just now connected the dots to the source of the problem being the synthetic hormone in Mirena. I can't wait to get rid of this and try to get back to my old self! ANY help appreciated! Esp. Those with personal experience! Thank you!